# SDR HNAA2024051400381

- Difficulty date: April 19, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E033782 LH WING RIB 21 CRACKED.  ACCOMPLISHED REPAIR OF L/H WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4 FIGURE 203 AND EO1-57-24-0301
